# SDR AALA20121011004

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 35,307 hours, 10,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 20D INOPERATIVE.  FOUND HARNESS DISCONNECTED.  RESECURED HARNESS FOR SEAT 20D EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
